University of Jos Institutional Repository >
Natural Sciences >
Mathematics >

Please use this identifier to cite or link to this item: http://hdl.handle.net/123456789/2560

Title: Optimal Investment Strategy for a Certain Class of Probabilistic Investment Problems
Authors: Ukwu, Chukwunenye
Keywords: Dynamic Class
Dynamic Programming
Market Conditions
Policy Prescriptions
Stationary Class
Issue Date: Feb-2016
Publisher: International Research Journal of Natural and Applied Sciences
Series/Report no.: Vol. 3;No. 2; Pp 92-105
Abstract: This article obtained the proof of the optimal investment strategy and corresponding rewards for a class probabilistic stationary investment problems, using backward dynamic programming recursive approach. In the sequel, the article formulated nontrivial extensions of the results to a larger dynamic class for practical and realistic considerations. The recursions were based on conditional probabilities and the proofs were achieved by deft deployment of probability axioms, set-theoretic facts, optimization and inductive principles. The extensions reflected and demonstrated consistency with the base results.
URI: http://hdl.handle.net/123456789/2560
ISSN: 2349-4077
Appears in Collections:Mathematics

Files in This Item:

File Description SizeFormat
NKvFd5ZvEiWFZxA.pdf515.53 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback